Taiwanese Journal of Mathematics

Some Results on Local Cohomology Modules with Respect to a Pair of Ideals

Tran Tuan Nam and Nguyen Minh Tri

Full-text: Open access


We study the finiteness of the sets $\operatorname{Ass}(H^d_{I, J}(M))$ and $\operatorname{Ass}(\operatorname{Hom}_R(R/I, H^d_{I, J}(M)))$ concerning Grothendieck's conjecture. We also show some properties of local cohomology modules $H^i_{I, J}(M)$ from the point of view of Serre subcategories.

Article information

Taiwanese J. Math., Volume 20, Number 4 (2016), 743-753.

First available in Project Euclid: 1 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13D45: Local cohomology [See also 14B15]

local cohomology weakly Laskerian weakly cofinite


Nam, Tran Tuan; Tri, Nguyen Minh. Some Results on Local Cohomology Modules with Respect to a Pair of Ideals. Taiwanese J. Math. 20 (2016), no. 4, 743--753. doi:10.11650/tjm.20.2016.5805. https://projecteuclid.org/euclid.twjm/1498874488

Export citation


  • M. Asgharzadeh and M. Tousi, A unified approach to local cohomology modules using Serre classes, Canad. Math. Bull. 53 (2010), no. 4, 577–586.
  • K. Divaani-Aazar and A. Mafi, Associated primes of local cohomology modules, Proc. Amer. Math. Soc. 133 (2005), no. 3, 655–660.
  • ––––, Associated primes of local cohomology modules of weakly Laskerian modules, Comm. Algebra 34 (2006), no. 2, 681–690.
  • A. Grothendieck, Cohomologie local des faisceaux coherents et theorèmes de Lefschetz locaux et globaux (SGA2), North-Holland, Amsterdam, 1968.
  • J. J. Rotman, An Introduction to Homological Algebra, Second edition, Universitext, Springer, New York, 2009.
  • R. Takahashi, Y. Yoshino and T. Yoshizawa, Local cohomology based on a nonclosed support defined by a pair of ideals, J. Pure Appl. Algebra 213 (2009), no. 4, 582–600.
  • A. Tehranian and A. Pour Eshmanan Talemi, Cofiniteness of local cohomology based on a non-closed support defined by a pair of ideals, Bull. Iranian Math. Soc. 36 (2010), no. 2, 145–155.
  • N. Tu Cuong and N. Van Hoang, On the vanishing and the finiteness of supports of generalized local cohomology modules, Manuscripta Math. 126 (2008), no. 1, 59–72.
  • N. Zamani, Results on local cohomology of weakly Laskerian modules, J. Algebra Appl. 10 (2011), no. 2, 303–308.